# SDR SWAA960125

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND APU COMPARTMENT UPPER BULKHEAD CRACKED AT LIGHTENING HOLE BETWEEN BS 1136 AND 1121 RIGHT SIDE AND BETWEEN BS 1121 AND 1104 LEFT SIDE.  REPAIRED PER BOEING SRM.
